The Diabetes Forum Support Community For Diabetics Online banner
1 - 3 of 3 Posts

Registered
Joined
25 Posts
Discussion Starter · #1 ·
I was watching "Save my skin" on tv, its a british version of Dr' pimple popper. There was a type 2 of normal weight who developed itchy lesion all over his body. The diagnoses said it was an autoimmune condition caused by his reaction to his diabetes medicine.
I have never heard of this . Has anyone got the scoop?
I get a rash from my Dexcom sensor adhesive that is very mild by comparison that didn't start until many sensors being applied. So I wonder if there is any relationship?
Supposedly they put him on a different med and that resolved it.
 

Administrator
Joined
2,737 Posts
My understanding (as someone who has experienced bad reactions to medications and foods) is that anyone can develop an allergic reaction to just about anything at any time. I was in my 40s when all of a sudden bell peppers were no longer my friend. 馃檨 It's certainly possible that someone could develop an allergy to an active ingredient in a medication or even to other ingredients in it, like the carrier or a buffer, etc.

It can also be a matter of degree. I can eat a salad with blue cheese dressing with no discernable effect, but give me penecillin and watch out!
 
1 - 3 of 3 Posts
Top